# SDR 98FDEA00525

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

98-210 - NR 1 ENG PRIOR TO PUSH HAD OIL QTY OF 4 PLUS GAL AND GAUGE NORM.  DURING T/O ROLL PRIOR TO 80 KTS, ALL 3 OIL QTY GAUGE READ 3.5 GAL AFT ROTATION NR 1 OIL QTY WAS 2.5 CONT TO DROP 1.5.  TEST NORM.  FOUND OIL SERV CAP O-RING DISPLACED.  REINSTALLED O-RING ON CAP.  SERV ENG TO PROPER LIMITS.  INSP TAIL PIPE AND ENG NO DEFECT.  REF PRATT AND WHITNEY M/M 70-00 PAGE 203.
